# SDR COMA9810030

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N263CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120255
- System (JASC): 3150 · Central Warning
- Part: Aural Warn Unit
- Part number: 80055711
- Condition: Loose
- Location: E/E Compt
- Part time: 12,813 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

TAKEOFF TRIM AURAL WARNING DURING TAKEOFF.  SECURED LOOSE AURAL WARNING UNIT IN RACK.
